# SDR 2008UALA02144

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 46,588 hours, 16,799 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Part number: CMK8001
- Condition: Illuminated
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM MSG O2 REG LOW PRESS WITH SWITCH ON.  FOUND LOW OXYGEN PRESSURE SWITCH FAILED. REPLACED LOW OXYGEN LOW PRESSURE SWITCH.
